# SDR AMTA200700416

- Difficulty date: September 2, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- Engine: Cfmint CFM567B2US
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CREW PREFLIGHT, APU WOULD NOT START.  PERFORMED FIM 49-40-00 FOR A (NO FLAME SHUTDOWN) MESSAGE SHOWN FOR APU BITE ON THE CDU.  VERIFIED APU IGNITION AND STARTER OPERATION AS NORMAL.  VERIFIED FUEL FLOW.  REMOVED AND REPLACED FUEL CONTROL UNIT.  (K)
